Numerical discretization of stochastic oscillators with generalized numerical integrators

Sırma A., Köşker R. , Akat M.

Thermal Science, vol.25, no.1, pp.65-75, 2021 (Journal Indexed in SCI Expanded)

  • Publication Type: Article / Article
  • Volume: 25 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.2298/tsci200630008s
  • Title of Journal : Thermal Science
  • Page Numbers: pp.65-75


In this study, we propose a numerical scheme for stochastic oscillators with additive noise obtained by the method of variation of constants formula using generalized numerical integrators. For both of the displacement and the velocity components, we show that the scheme has an order of 3/2 in one step convergence and a first order in overall convergence. Theoretical statements are supported by numerical experiments.